# SDR UALA2009042001142

- Difficulty date: April 19, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 36,500 hours, 14,657 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517113
- Part serial: 1009
- Condition: Out Of Tolerance
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2R DOOR SLIDE OUT OF TOLERANCE.  SLIDE WAS REPLACED.
